# SDR SWAA2021123056287

- Difficulty date: December 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 32,897 hours, 14,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR TRACK LIGHTING COMING UP AT ROWS 11;12;13 ON RIGHT SIDE OF CENTER AISLE ; / [01] RESECURED FLOOR TRACK LIGHTING 11;12;13 RIGHT SIDE PER SIP
